MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The following was reported: (b)(6) 2025 ~11:09:16~while on a patient unit alarmed "device failure (1)" and shutdown.Therapist was near room when the unit alarmed and shutdown.At the present time, a stopp of ventilation cannot be excluded.No pat.Health consequences have been reported.
 
Additional Manufacturer Narrative
The affected device was examined onsite by the dräger service and the log file was secured for further investigation.Based on the analysis of the log file the reported event could not be confirmed.The log file analysis showed that the device was not in ventilation mode on november 25, 2025.Furthermore, no failure entries were identified in the log file on this date.The log file showed that on november 23, 2025, the device performed a reboot due to a faulty pba therapy control unit.The event was investigated separately under mdr report no.9611500-2025-00695.The faulty pba and cf-card were already replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturer´s specification.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects an internal failure concerning the ventilator, a local restart of the ventilation unit would be triggered.In the event that the device stops ventilation, the emergency-breathing valve would open to ambient allowing for spontaneous breathing.Audible alarms would be posted to inform the user about the problem.If the ventilation unit could not be successfully reset within the first 8 seconds, a further reset would be triggered.After three ineffective reboots, the system would be automatically switched off with accompanying alarms.The emergency-breathing valve remains opened allowing for spontaneous breathing.However, manual ventilation with an alternate device may be considered necessary.Based on the investigation results this case is assessed to be not reportable anymore as neither a death nor a serious deterioration in the patient's state of health occurred and this is not to be expected in the event of a recurrence.
 
Event or Problem Description
The following was reported: 2025-11-25~11:09:16~while on a patient unit alarmed "device failure (1)" and shutdown.Therapist was near room when the unit alarmed and shutdown.At the present time, a stop of ventilation cannot be excluded.No pat.Health consequences have been reported.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23825711
Report Number9611500-2025-00696
Device Sequence Number14722734
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)191111(17)200426(93)8416400-21
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown